# SDR CALA2009101300622

- Difficulty date: October 13, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 43,322 hours, 10,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-4 MAIN DOOR EMERGENCY EXIT EXTERIOR SLIDE LIGHT IS OUT.  REPLACED LAMP AT LT L-4 MAIN DOOR SLIDE EMERGENCY EXIT LIGHT, OPS CHECKS GOOD.
